MathSciNet Relay Station
MathSciNet bibliographic data
MR2869040 (2012k:41021) 41A25 (33C45 41A58 65D05)
Wang, Haiyong; Xiang, Shuhuang On the convergence rates of Legendre approximation. Math. Comp. 81 (2012), no. 278, 861–877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement